MAUDE Adverse Event Report: Balt USA Optima Coil System

Balt USA Optima Coil System
Model Number OPTI4510CSF10
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "the physician planned to treat acom aneurysm and primed the vasco 10 micro catheter after prechecked the optima complex 4.5x10 coil he placed it inside the aneurysm and tried to detach the coil.After multiple attempts and tried all the techniques the coil didn't detach so he tried to resheath the coil into the micro catheter the coil got detached halfway into the fargo guiding catheter.The physician removed the coil by aspirating and used another optima to finish the procedure." update 29jun2026 - additional information received from the issuer: "1.The vessel was torturous.2.The detacher, micro catheter is not available for return.3.Precheck was performed on the coil.4.The xcel showed red and green light when the physician was ready to detach.We tried rotating the xcel, wiping the detachment gold marker end, still red and green light was blinking." incident report form submitted for this complaint indicates that no patient injury was sustained.
 
Additional Manufacturer Narrative
Balt usa reference: # (b)(4).Investigation pending return of suspected device.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
Optima Coil System
Common Device Name
Optima
Manufacturer (Section D)
Balt USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
+1(949)788-1443
MDR Report Key50015103
Report Number3014162263-2026-00077
Device Sequence Number9572862
Product Code HCG
UDI-Device Identifier00818053026133
UDI-Public(01)00818053026133(11)250212(17)300212(10)F250200387
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI4510CSF10
Device Lot NumberF250200387
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown